

Publisher: Cambridge University Press
E-ISSN: 1475-3030|7|4|623-639
ISSN: 1474-7480
Source: Journal of the Institute of Mathematics of Jussieu, Vol.7, Iss.4, 2008-10, pp. : 623-639
Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.
Abstract
Dichotomies in various conjectures from algebraic geometry are in fact occurrences of the dichotomy among Zariski structures. This is what Hrushovski showed and which enabled him to solve, positively, the geometric Mordell–Lang conjecture in positive characteristic. Are we able now to avoid this use of Zariski structures? Pillay and Ziegler have given a direct proof that works for semi-abelian varieties they called ‘very thin’, which include the ordinary abelian varieties. But it does not apply in all generality: we describe here an abelian variety which is not very thin. More generally, we consider from a model-theoretical point of view several questions about the fields of definition of semi-abelian varieties.
Related content




Cycles de codimension 2 et
Journal of K-Theory, Vol. 11, Iss. 1, 2013-02 ,pp. :


L'invariant de Suslin en caractéristique positive
Journal of K-Theory, Vol. 5, Iss. 3, 2010-06 ,pp. :

